# SDR SWHA95002

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 2752004045
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BPT/AUS - ON SCHEDULED FLIGHT, LANDING APPROACH AT AUS, NOSE LANDING GEAR FAILED TO EXTEND NORMALLY.  THE GEAR WAS EXTENDED BY EMERGENCY PROCEDURES, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED NOSE GEAR UPLOCK HOOK ASSEMBLY TO BE EITHER WORN AND OUT OF ADJUSTMENT OR POSSIBLY MISDRILLED DURING EARLIER INSTALLATION.  THE NOSE UPLOCK HOOK ASSY WAS REMOVED AND REPLACED WITH ASSY PN 27 52019-8001, RIGGED AND FUNCTIONALLY TESTED AND RETURNED TO SERVICE.  (X)
